MathSciNet Relay Station
MathSciNet bibliographic data
MR289687 (44 #6875) 20.93 (06.00)
Johnson, C. S., Jr.; McMorris, F. R. Injective hulls of certain $S$-systems over a semilattice. Proc. Amer. Math. Soc. 32 1972 371–375.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement